The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Communications in Partial Differential Equations
( Vol. 19 NO.9 / (1994))
Distributions Associated to A 2-Microlocal Pair of Lagrangian Manifolds
P. Laubin, B. Willems,
Pages. 1581-1610
Abstract
Contents 1. Introduction
2. Phase functions
2.1 Bihomogeneous functions
2.2 2-microlocal phase functions
2.3 Pairs of lagrangian submanifolds
2.4 Equivalence of 2-phase functions
3. Bilagrangian distributions
3.1 Symbols
3.2 Distributions class
3.3 Singularities
4. Applications to diffraction
Key words
Mathmatical Subject Classification